Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 80 Count, Liquid Fast Pain Relief

EGP850.00
FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold

Mommy’s Bliss Kids Organic Cough Relief Liquid – Elderberry – 120 ml

EGP850.00
USDA certified organic cough syrup for kids 1 year+ Crafted for effectiveness using organic honey and agave and herbs like ginger root and wild cherry bark* Vitamin C and elderberry extract to support immunity* No added sugar, no alcohol, no artificial flavors or colors, and free of the top 8 allergens NSF Certified: Independently tested and certified to meet standards for quality, safety and label claims

Claritin 24 Hour Allergy, Tablets- 10 ea

EGP570.00
Can provide all-day relief from allergy symptoms Temporarily relieves symptoms due to hay fever Relieves runny nose, sneezing, watery eyes, itching of the nose or throat

Exchange Select Allergy Plus Sinus Headache Caplet 24 ct

EGP475.00
24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and From the #1 doctor-recommended pain relief brand

Hyland’s, Baby, Tiny Cold Tablets, Daytime, Ages 6 Months +, 125 Quick-Dissolving Tablets

EGP675.00
Hyland's Baby Tiny Cold Tablets are very soft and will dissolve almost instantly in the mouth. Relief of Runny Nose, Congestion and Sneezing Due to Colds

Panadol Sinus 24 tabs

EGP180.00
Panadol Sinus caplets can be used for the relief of: Sinus Pain Nasal congestion Headache

Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

EGP650.00
Acetaminophen is the most commonly used for pain relief in the United States. For most people, when used as directed, it safely reduces fever and relieves many kinds of mild to moderate pain -- from backaches, headaches, and sprains to arthritis and menstrual cramps.

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 14 ct

EGP575.00
14-count bottle of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose